# SDR SWAA2022021714584

- Difficulty date: August 19, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FWD WET AREA BETWEEN STA 360 AND 344 RBL 2 AREA INTERCOSTAL IS CRACKED AS MARKED / REMOVED AND REPLACED INTERCOSTAL AT CABIN STA 360 TO 344 RBL 2 PN 141A5410-23 IAW DWG 141A5400 REV- AND SRM 51-4-02-0G-0 ATAG WN7734
